# SDR AWXA200201000

- Difficulty date: October 3, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 57,872 hours, 35,064 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C2630929
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1 1/2" CRACK WAS FOUND ON THE L/H UPPER WING PANEL ATTACH ANGLE OUTBOARD OF THE PYLON, WS 204.40. MAINTENANCE REMOVED CRACKED L/H UPPER WING PANEL ATTACH ANGLE AT WS 204.40, FABRICATED A NEW REPLACEMENT ATTACH ANGLE, AND INSTALLED REPAIR PART IAW DWG 65C26309, B737-300 SRM 51-40-02, PG. 11, AND SRM 51-40-05, PG. 4-5, FIG. 2 & 3.
